# SDR IPXA2020100460891

- Difficulty date: September 11, 2020
- Submitted: October 5, 2020
- Operation: Air carrier
- Aircraft: N583UP
- Make and model: Boeing 747-4R7F
- Aircraft serial: 25867
- Aircraft time: 121,881 hours, 20,457 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Part number: 146U102017
- Condition: Cracked
- Location: Bs 1920
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C3 CRACK WAS FOUND ON BRACKET (P/N : 146U1020-17) IN AFT CARGO COMPONENT AT STA 1920.  REPAIR IAW BOEING SR 4-4868001341 AND UPS EO B747-5310-78008-A.
